# SDR LS1R076730

- Difficulty date: October 22, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- Aircraft time: 11,514 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1606470001
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE IS BROKEN.
